MathSciNet Relay Station
MathSciNet bibliographic data
MR656112 26E10 (30E99)
Couture, Raymond Un théorème de Denjoy-Carleman sur une courbe du plan complexe. (French) [A Denjoy-Carleman theorem on a curve in the complex plane] Proc. Amer. Math. Soc. 85 (1982), no. 3, 401–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement